# SDR AALA2009041100759

- Difficulty date: April 11, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N7508
- Make and model: Doug DC-9-82
- Aircraft serial: 49802
- Aircraft time: 57,060 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - TAIL COMPARTMENT EMERGENCY LIGHTS INOPERATIVE.  SECURED TAIL COMPARTMENT EMERGENCY BATTERY PACK.
